# SDR 2007UALA05328

- Difficulty date: December 27, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 24,485 hours, 9,554 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Condition: Leaking
- Location: Captain'S Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE CAPT O2 MASK SUPPLY SWITCH PINCHED OPEN IN STOWED POSITION.   RESTOWED THE MASK CORRECTLY AND SERVICED CREW O2.
